Panic attack effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Panic attack effect occurred in 1%.

Patients statistics on Panic attack side effect for Amoxicillin

Female
Male

Average weight in Lbs
158
160.94

Average height in Ft
5′ 7″
5′ 8″

Average age
35
25

Amoxicillin Circle Diagram 4 consumers of 760 reported about Panic attack

  1. Gloria J. Espinosa says:
    4.5 rating

    In early June, I had an ear infection. In the hospital I received Amoxicilin for the treatment. Already after 2 days, the side effects occurred. First, nausea, then dizziness and circulatory problems. This gave me tachycardia and panic. I was really afraid to die and could not explain where the feeling came from. The conditions got worse and worse, even when the inner ear infection was gone. It has 2 months! Took until the side effects have improved and I could reasonably manage everyday life again. After 9 months, anxiety still occurs in certain situations. Because of this experience, I can not recommend Amoxicillin because the side effects were just too bad. Even today I am afraid to take antibiotics again.

  2. Arnold H. Moffatt says:
    4.5 rating

    I received Amoxicillin 875 / 125mg after removing 4 wisdom teeth to prevent infection. According to the doctor, I should take 2 pieces a day. When I took the first morning, I had to vomit after about 40 minutes. After the second intake at 8 o’clock in the evening I went to bed and woke up around 2 o’clock at night with tachycardia, shortness of breath, chest tightness, dizziness, panic and confusion, then sat down at the TV because I could not sleep at all anymore Tachycardia went to 5:30 clock, then I lay down and could finally fall asleep. I wonder why drugs with such serious side effects are still available. With regard to medicine, we have progressed so far that it must be possible to develop drugs without side effects?!?!

  3. Teresa W. McMullin says:
    4.5 rating

    Amoxicillin for Dental inflammation

    I had to take Amoxi 1a Pharma 1000mg for an inflamed tooth just before it had to be pulled (prescription: 3 times 1 tablet every 8 hours for 3 days). Already after the first day I got a lot of diarrhea, flatulence, stomach depressions, nausea. The diarrhea then became worse, I got dizziness and circulatory problems, so I discontinued the drug, because I would not have kept it that way for 2 days, then would probably have landed in intensive care. The next morning around 5:00 am I was woken up by bad heart rate (tachycardia) I was scared to death and thought now I have to die In addition, I still had diarrhea and stomach depressions although the last dose after abortion was about 14 hours ago. My blood pressure is always as long as I can think with values around 120/80 and lower rose suddenly to 160/90, then fluctuated between 140/90. The whole state lasted for more than 6 hours, the sudden heart rate where I thought my chest burst immediately held minutes, but my pulse was still relatively high at about 100 beats / minute, this then continued for a few hours with always recurrent internal restlessness, episodes of adrenaline and palpitations ….. gradually he returned to normal blood pressure, the pulse rate has slightly normalized. Feeling exhausted now and angry that these drugs have such blatant almost life-threatening side effects …..